`a`
Mathematical Biosciences and Engineering (MBE)
 

Asymptotic behavior of a delayed stochastic logistic model with impulsive perturbations
Pages: 1477 - 1498, Issue 5/6, October/December 2017

doi:10.3934/mbe.2017077      Abstract        References        Full text (692.4K)           Related Articles

Sanling Yuan - College of Science, Shanghai University for Science and Technology, Shanghai 200093, China (email)
Xuehui Ji - College of Science, University of Shanghai for Science and Technology, Shanghai 200093, China (email)
Huaiping Zhu - Lamps and Department of Mathematics and Statistics, York University, 4700 Keele Street, Toronto, ON M3J 1P3, Canada (email)

1 S. Aida, S. Kusuoka and D. Strook, On the support of Wiener functionals, Longman Scient. Tech., 284 (1993), 3-34.       
2 T. Alkurdi and S. Hille and O. Gaans, Ergodicity and stability of a dynamical system perturbed by impulsive random interventions, J. Math. Anal. Appl., 407 (2013), 480-494.       
3 L. Arnold, Stochastic Differential Equations: Theory and Applications, Wiley, New York-London-Sydney, 1974.       
4 I. Barbalat, Systems dequations differentielles d'osci d'oscillations nonlineaires, Rev. Roumaine Math. Pures Appl., 4 (1959), 267-270.       
5 G. Ben Arous and R. Léandre, Décroissance exponentielle du noyau de la chaleur sur la diagonale (II), Probab. Theory Related Fields, 90 (1991), 377-402.       
6 A. Freedman, Stochastic differential equations and their applications, Stochastic Differential Equations, 77 (1976), 75-148.
7 S. Foguel, Harris operators, Israel J. Math., 33 (1979), 281-309.       
8 K. Gopalsamy, Stability and Oscillations in Delay Differential Equations of Population Dynamics, Springer-Verlag, New York, 1992.       
9 R. Z. Has'minskii, Stochastic Stability of Differential Equations, Sijthoof & Noordhoof, Alphen aan den Rijn, The Netherlands, 1980.       
10 D. Higham, An algorithmic introduction to numerical simulation of stochastic differential equations, SIAM Review, 43 (2001), 525-546.       
11 D. Jiang and N. Shi, A note on nonautonomous logistic equation with random perturbation, J. Math. Anal. Appl., 303 (2005), 164-172.       
12 D. Jiang, N. Shi and X. Li, Global stability and stochastic permanence of a non-autonomous logistic equation with random perturbation, J. Math. Anal. Appl., 340 (2008), 588-597.       
13 I. Karatzas and S. Shreve, Brownian Motion and Stochastic Calculus, Springer Verlag, Berlin, 1991.       
14 Y. Kuang, Delay differential equations with applications in population dynamics, in Mathematics in Science and Engineering, Academic Press, New York, 1993.       
15 X. Li and X. Mao, Population dynamical behavior of non-autonomous Lotka-Volterra competitive system with random perturbation, Discrete Contin. Dyn. Syst. 24 (2009), 523-545.       
16 M. Liu and K. Wang, Persistence and extinction in stochastic non-autonomous logistic systems, J. Math. Anal. Appl. 375 (2011), 443-457.       
17 M. Liu and K. Wang, On a stochastic logistic equation with impulsive perturbations, Comput. Math. Appl., 63 (2012), 871-886.       
18 Z. Ma and Y. Zhou, Qualitative and Stability Method of Ordinary Differential Equation, Science Press, Beijing, 2001.
19 M. Mackey, M. Kamińska and R. Yvinec, Molecular distributions in gene regulatory dynamics, J. Theoret. Biol., 247 (2011), 84-96.       
20 X. Mao, Stochastic Differential Equations and their Applications, Horwood publishing, Chichester, England, 1997.       
21 J. Norris, Simplified Malliavin calculus, in SLeminaire de probabilitiLes XX, Lecture Notes in Mathematics, Springer, New York, 1024 (1986), 101-130.       
22 K. Pichór and R. Rudnicki, Stability of Markov semigroups and applications to parabolic systems, J. Math. Anal. Appl., 215 (1997), 56-74.       
23 K. Pichór and R. Rudnicki, Continuous Markov semigroups and stability of transport equations, J. Math. Anal. Appl., 249 (2000), 668-685.       
24 S. Ruan, Delay differential equations in single species dynamics, in Delay Differential Equations and Applications, Springer, Berlin, 205 (2006), 477-517.       
25 R. Rudnicki, On asymptotic stability and sweeping for Markov operators, Bull. Polish Acad. Math., 43 (1995), 245-262.       
26 J. Yan, On the oscillation of impulsive neutral delay differential equations, Chinese Ann. Math., 21A (2000), 755-762.       

Go to top